# SDR AALA202503179383

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 37,069 hours, 15,981 cycles
- Engine: Cfmint CFM567B242
- Engine time: 70,819 hours, 19,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, A, R
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH 6000 FEET, ENGINE 1 EGT WENT TO RED LIMIT AND ENGINE WAS VIBRATING WITH SOME POWER LOSS. PASSENGER REPORTED FLAMES FROM ENGINE INTAKE. ENGINE WIND MILLED FOR AT LEAST 20 MINUTES. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED NUMBER 1 ENGINE, OPERTIONAL AND LEAK CHECK GOOD. PER JC 08L40072003, JC 08L40072006, JC 08L40077001, JC 08T40079001, JC 08L40036004, & JC 08L40071006. ALSO SEE NON ROUTINE 3739372.
